Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Report this comment to a moderator

Please fill in the form below if you think a comment is unsuitable. Please indicate which comment is of concern and why. Your comments will be sent to our moderator for review.

Report comment to moderator

MandatoryRequired fields.

Headline

Use of anti-clotting drugs before, during or after surgery is not for everyone, study results show

Comment

In 2002 I had my left hip replaced and was on Coumadin for 1 week. I don't think it was necessary as my blood is thin to begin with and it not subject to blood clots, etc. As a result, I ended up with headaches and muscle pain for a while. My fingertips (sometimes 9 at a time) and fingernails split and this remained a problem for over 18 months. Nine years later I took care of my mother for 6 months because she required open heart surgery. She was on Coumadin and just dispensing (touching) her Coumadin, brought back the headaches and body pain, along with a nasty black sore on my back. Also the splitting fingernails and finger tips returned and that lasted over a year. This stuff is ghastly and what it does to some people is beyond misery!!!!!

Posted date

27 JAN 2017

Posted time

18:04

Mandatory
Mandatory
Mandatory
Mandatory

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.